# SDR ASAA2015112914023

- Difficulty date: November 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,875 hours, 10,581 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND FMC ANOMALY, DATALINK FULL MESSAGE.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  RESTORED NORMAL.
